hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.53.2.13

On the existence of a solution of a class of non-stationary free boundary problems

Mahmoud Bousselsal ; Department of Mathematics, Labo. Part. Diff. Eq. & Hist. Maths, Ecole Normale Supérieure, 16050 Vieux-Kouba Algiers, Algeria
Abdeslem Lyaghfouri ; Department of Mathematics and Natural Sciences, American University of Ras Al Khaimah, Ras Al Khaimah, UAE
Elmehdi Zaouche ; Department of Mathematics, Labo. Oper. Theo. & Part. Diff. Eq.: Foundations and Applications, University of EL Oued, B. P. 789 El Oued 39000, Algeria

Puni tekst: engleski, pdf (222 KB) str. 449-475 preuzimanja: 248* citiraj
APA 6th Edition
Bousselsal, M., Lyaghfouri, A. i Zaouche, E. (2018). On the existence of a solution of a class of non-stationary free boundary problems. Glasnik matematički, 53 (2), 449-475. https://doi.org/10.3336/gm.53.2.13
MLA 8th Edition
Bousselsal, Mahmoud, et al. "On the existence of a solution of a class of non-stationary free boundary problems." Glasnik matematički, vol. 53, br. 2, 2018, str. 449-475. https://doi.org/10.3336/gm.53.2.13. Citirano 25.10.2021.
Chicago 17th Edition
Bousselsal, Mahmoud, Abdeslem Lyaghfouri i Elmehdi Zaouche. "On the existence of a solution of a class of non-stationary free boundary problems." Glasnik matematički 53, br. 2 (2018): 449-475. https://doi.org/10.3336/gm.53.2.13
Harvard
Bousselsal, M., Lyaghfouri, A., i Zaouche, E. (2018). 'On the existence of a solution of a class of non-stationary free boundary problems', Glasnik matematički, 53(2), str. 449-475. https://doi.org/10.3336/gm.53.2.13
Vancouver
Bousselsal M, Lyaghfouri A, Zaouche E. On the existence of a solution of a class of non-stationary free boundary problems. Glasnik matematički [Internet]. 2018 [pristupljeno 25.10.2021.];53(2):449-475. https://doi.org/10.3336/gm.53.2.13
IEEE
M. Bousselsal, A. Lyaghfouri i E. Zaouche, "On the existence of a solution of a class of non-stationary free boundary problems", Glasnik matematički, vol.53, br. 2, str. 449-475, 2018. [Online]. https://doi.org/10.3336/gm.53.2.13

Sažetak
We consider a class of parabolic free boundary problems with heterogeneous coefficients including, from a physical point of view, the evolutionary dam problem. We establish existence of a solution for this problem. We use a regularized problem for which we prove existence of a solution by applying the Tychonoff fixed point theorem. Then we pass to the limit to get a solution of our problem. We also give a regularity result of the solutions.

Ključne riječi
Parabolic free boundary problems; evolution dam problem; existence; regularity

Hrčak ID: 214484

URI
https://hrcak.srce.hr/214484

Posjeta: 442 *